|Is it safe to take panazep 12.5, selzic od 300, zisper plus with Atripla
Dec 11, 2013
I have been having chronic fatigue, headache above the neck mainly between the ears and shortness of breath from 25 days, the body was giving up 25 days back. There have been instances where there were stoppages of breath, feeling of getting paralyzed and vision darkness. I had a herpes sore 9 months back on the genital(i took valcivir for a week) with candida on tip and persistant lower back pain since then, there is spina bifida noted and sclerosis of s1 noted in LS MRI. I have been taking panazep 12.5, selzic od 300 and zisper plus since 10 days, i started using Atripla from 2 days and see some improvement but still have the recurring headaches centered at the back of the head, there were signs of pain in the brain. Are these symptoms of herpes encephilitis, is it safe to take atripla along with panazep, selzic and zisper. Should i take acyclovir? Is it ok to take it in this combination.
| Response from Dr. Henry
This is a concern about potential drug interactions betwween the Atripla and the Selzic (oxycarbazepine) possibly decrease the efavirenz levels (one of drugs in Selzic) and between the Atripla and the Risper (risperidone) possibly decreasing the risperidone levels. Recommend discussing with your HIV provider and possibly a pharmacist familiar with HIV drugs. Acyclovir or other ani-herpex drugs can be effective if there is a worry about herpes infection of the brain and generally should be taken in that situation. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.